# SDR YADA20141129001

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 66,989 hours, 57,418 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHTS INTERMITTENT ON LANDING, NO OTHER WARNING INDICATION.  DECLARED AN EMER FOR PRECAUTION. ACFT LANDED WITHOUT INCIDENT.  CAUSE OF INTERMITTENT GREEN LIGHT NOT YET DETERMINED.
